# SDR DALA2023091907718

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 88,284 hours, 28,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 FOUND DAMAGE BELOW APU COOLING DUCT LEFT SIDE. CORRECTIVE ACTION: CUT OUT DAMAGED AREA PER ENGINEERING. PERFORMED SECTION 1 TIME LIMITED REPAIR OF ER/A 612128-14 REV ORIG. TRANSFERRED TO NRC 0001 TO C/W ER/A 612151-14. (4553640)
